A minimum residual algorithm for solving linear systems

Research output: Contribution to journalArticleScientificpeer-review

Standard

A minimum residual algorithm for solving linear systems. / Huhtanen, M.; Nevanlinna, O.

In: BIT Numerical Mathematics, Vol. 46, 2006, p. 533-548.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{42139b19108f47ba86269f4273238207,
title = "A minimum residual algorithm for solving linear systems",
author = "M. Huhtanen and O. Nevanlinna",
year = "2006",
language = "English",
volume = "46",
pages = "533--548",
journal = "BIT - Numerical Mathematics",
issn = "0006-3835",
publisher = "Springer Netherlands",

}

RIS - Download

TY - JOUR

T1 - A minimum residual algorithm for solving linear systems

AU - Huhtanen, M.

AU - Nevanlinna, O.

PY - 2006

Y1 - 2006

M3 - Article

VL - 46

SP - 533

EP - 548

JO - BIT - Numerical Mathematics

T2 - BIT - Numerical Mathematics

JF - BIT - Numerical Mathematics

SN - 0006-3835

ER -

ID: 3407870